CSpace
一个具有时滞和阶段结构的捕食被捕食模型
徐瑞1; 郝飞龙1; 陈兰荪2
2006
Source Publication数学物理学报a辑
ISSN1003-3998
Volume026Issue:003Pages:387
Abstract研究一个具有时滞和阶段结构的捕食者-食饵模型.通过构造适当的Lyapunov泛函,讨论了该模型的正平衡点和非负边界平衡点的全局吸引性,从而得到了保证该生态系统永久持续生存与绝灭的充分性条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42474
Collection中国科学院数学与系统科学研究院
Affiliation1.解放军军械工程学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐瑞,郝飞龙,陈兰荪. 一个具有时滞和阶段结构的捕食被捕食模型[J]. 数学物理学报a辑,2006,026(003):387.
APA 徐瑞,郝飞龙,&陈兰荪.(2006).一个具有时滞和阶段结构的捕食被捕食模型.数学物理学报a辑,026(003),387.
MLA 徐瑞,et al."一个具有时滞和阶段结构的捕食被捕食模型".数学物理学报a辑 026.003(2006):387.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐瑞]'s Articles
[郝飞龙]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐瑞]'s Articles
[郝飞龙]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐瑞]'s Articles
[郝飞龙]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.